# SDR CA051109002

- Difficulty date: November 7, 2005
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Beech B100
- Aircraft time: 8,157 hours
- Engine: Garrtt TPE3316252B
- Propeller: Hartzl HCB4TN5
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Nr 10
- Part time: 8,030 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN INSPECTION OF THE ELEVATOR CABLES, AFT OF THE REAR PRESSURE BULKHEAD, THE ENGINEER DISCOVERED A CRACK IN THE NR 10 STRINGER OF THE AFT PRESSURE BULKHEAD.  THIS AIRCRAFT HAS A CVR INSTALLED IAW STC 'SA-02-26' AND THE MOUNTING TRAY FOR THE CVR TIES INTO THE NR 10 STRINGER.  THE CRACK IS APPROX 2" LONG AND LOCATED ON THE LT OUTBOARD SIDE.
